# SDR ASAA2020121233685

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 51,559 hours, 15,290 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Missing
- Location: Nr 1 Eng Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE PLATFORMS MISSING OVER 39 INCHES OF ELASTOMER SEALS.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE PLATFORMS 23 EA, REF T/C 78472010.
